# SDR NACA20010035

- Difficulty date: October 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 32,887 hours
- Engine: Pwa R2800CB3
- Engine time: 2,765 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: WSHSA679
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 2,765 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 4 ENGINE AT 2345Z DUE TO BACKFIRE AND LOW BMEP.  REMOVED AND REPLACED THE NR 17 CYLINDER.
